Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can sore breasts while breastfeeding, clear slimy discharge and spotting be side effects of ipill?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Hi, can sore breasts(while breastfeeding)clear slimy discharge andspotting be side effects from XXXXXXX pill? This is my first pack and believe my period is late..
Posted Wed, 16 Oct 2013 in Women's Health
Answered by Dr. Jorge Brenes-Salazar 15 minutes later
Dear young lady,

Thanks for your query. I understand your concerns. Pain and discharge may be due to a breast abscess. Baby's bite causes bruises on nipples, through with infection goes inside.

Consult your gynecologist who will examine the breast and prescribe suitable antibiotics

Dr.(Col) R Karanwal
Consultant Physician

NOTE : My opinion/advice is based SOLELY on the details provided by you
Above answer was peer-reviewed by
Follow-up: Can sore breasts while breastfeeding, clear slimy discharge and spotting be side effects of ipill? 5 minutes later
Im having vaginal discharge, i dont know if i was unclear. When i went to pee, the mucus was just hanging there.I also had some spotting last week and had pain during intercourse and lasted like 2 hrs afterward, which ive never had before.
Answered by Dr. Jorge Brenes-Salazar 3 hours later
Brief Answer:
Side effect of medication vs vaginitis

Detailed Answer:
Dear patient,

Thanks for your concerns. Indeed, the changes you mention may be related to hormonal changes during breastfeeding and the mini-pill, but a vaginitis needs to be ruled out; pain with intercourse is not normal. The best course of action is to see your Ob/Gyn doctor who can perform a pelvic exam with a speculum and determine if samples or testing are indicated based on appearance down there.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor